# SDR DALA2023051503826

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 90,568 hours, 36,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:610. CORRECTIVE ACTION: CLEANED KNUCKLE KNOCKER & CYCLED ARMING LEVER. OPS CHECK GOOD. (2762693)
